# SDR AALA202210117042

- Difficulty date: October 2, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N343RY
- Make and model: Boeing 737
- Aircraft serial: 44467
- Aircraft time: 5,378 hours, 2,000 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT LEFT LAVATORY DOOR DIFFICULT TO OPERATE. **SUPPLEMENTAL REPORT FOR AALA202210057042: REMOVED AND REPLACED LAVATORY D DOOR PER CMM 25-40-08.** (CLOSED)
